# SDR 2009FA0000589

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N4YM
- Make and model: Mooney M20
- Aircraft serial: 310039
- Aircraft time: 121 hours
- Engine: Cont TSIO550G
- Engine time: 121 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Structure
- Part number: 654327
- Condition: Broken
- Location: Turbocharger
- Part time: 121 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EXHAUST TURBO TRANSITION IS BROKEN ABOVE FLANGE THAT MOUNTS TO TURBOCHARGER.  INNER WALL OF TRANSITION TUBE IS ALSO MISSING.
